National Changhua University of Education Institutional Repository : Item 987654321/17749
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15276779      Online Users : 120
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/17749

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17749

Title: New Proofs of Jacobi's Identity
Authors: Huang, Sen-Shan;Lu, Chein-Ming
Contributors: 數學系
Date: 2004-12
Issue Date: 2013-12-30T06:56:56Z
Abstract: In this paper, we give two new proofs for Jacobi’s identity by using Jacobi’s triple product identity and rearrangements of infinite sums.
Relation: South East Asian Jounal of Mathematics & Mathematical Sciences, 3(1): 39-48
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
2020100810002.pdf6KbAdobe PDF211View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback